# SDR XCGAN60ES07102013

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N60ES
- Make and model: Cessna 750
- Aircraft serial: 7500035
- Aircraft time: 3,217 hours, 2,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200006071
- Condition: Frozen
- Location: Tail Compartment
- Part time: 782 hours, 593 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEVERAL MINUTES AFTER LANDING, THE CREW WAS CLEANING THE AIRPLANE INTERIOR WHEN THEY NOTICED HOT AIR AND A BURNING SMELL COMING FROM THE CABIN VENTILATION SYS.  SHORTLY THEREAFTER, SMOKE WAS OBSERVED AS A LIGHT HAZE IN THE CABIN. DESPITE BEING SELECTED TO A COOL SETTING, THE SUPPLY TEMPERATURE OF THE CABIN PACK IN THE COCKPIT INDICATED A TEMPERATURE OF OVER 210 DEGREES F WHICH WAS STEADILY CLIMBING UNTIL THE PAC WAS SELECTED OFF. AFTER SELECTING THE PAC OFF, THE SUPPLY TEMPERATURE STEADILY LOWERED AND THE SMOKE SUBSIDED. THE CABIN ACM PAC WAS DEFERRED IAW THE MEL AND THE AIRPLANE WAS FLOWN TO THE SERVICE CENTER. MX DISCOVERED THE CABIN ACM TO BE FROZEN. THE CABIN ACM WAS REPLACED DUE TO THE FAILURE, WE ALSO HAD THE COCKPIT ACM REPLACED AS A PREVENTIVE MEASURE.
